Can I Consume Antibiotics After Taking Blood Booster Medication?

Illustration of Can I Consume Antibiotics After Taking Blood Booster Medication?
Illustration: Can I Consume Antibiotics After Taking Blood Booster Medication? images-prod.healthline.com

Tonight, I want to ask this after I have pulled out a bite after 1 day of gusix it hurts but I’m also a little dizzy, and I drink sangobion after it has improved, and can I also drink ampisiljn but at the hour that has powder ??

1 Answer:

Hello, thank you for consulting us on HealthReplies.com.

Previously I want to ask, is the consumption of ampicillin drugs that you do is a suggestion from the doctor / dentist who is handling you now?

As we all know, ampicillin is an antibiotic drug that works to treat infections caused by bacteria. Bacterial infections that enter the body can cause disturbances / infections in the respiratory tract, digestive tract, heart, urinary tract, genitals, ears, and can also be an infection of the teeth caused by bacteria.

In its use this antibiotic drug needs to be under the supervision of a doctor, because allergic reactions to this drug occur quite frequently, and also if the consumption is not in accordance with the advice / the drug is only taken when the patient has a complaint, then this will increase the occurrence of resistance / immunity from the system defense to bacteria, so that if one day there is a similar bacterial infection, then the use of ampicillin is ineffective and antibiotics should be sought for levels above ampicillin.

In its use ampicillin will interact if used together with certain drugs, for example if used together with warfarin it will increase the risk of bleeding, if used together with methotrexate it increases the risk of poisoning, if used together with gout / allopurinol drugs it will increase the risk disorders of the skin, whereas if used together with chloroquine it decreases the effectiveness of the drug ampicillin, as well as if used together with chloramphenicol, erytromycin, and tetracycline. However, until now there has been no research that assesses the reduced effectiveness of the drug ampicillin if taken after taking a multivitamin. Giving a distance from the drug you are taking is a safe decision to avoid interactions with ampicillin.

Dizziness that you experience is a symptom of an illness that is very easy to appear under any circumstances. However, the cause of dizziness is not only related to anemia, but can be due to other things, including:

disorders of blood circulation vertigo the influence of certain drugs (anti-convulsions, antidepressants, tranquilizers and anesthesia, lowering blood pressure) disorders of the nerves (Parkinson's and multiple sclerosis) dehydration sugar deficiency (hypoglycemia) Although dizziness is a common thing that can affect anyone, however, the appearance of dizziness symptoms cannot be ruled out for granted, so you should consult your doctor again so that you can be examined carefully to find the exact cause of the dizzy complaints that you are experiencing.

While this should be enough for your rest so that the symptoms of dizziness are not getting worse, besides avoiding physical stress and psychological stress that might cause dizzy symptoms to appear, it is sufficient to eat the food needed by your body.

So that we can convey, hopefully useful. Thanks.

: by

Related Question

Mix Fruit Salad With Milk And Mayonnaise?

Mix Fruit Salad With Milk And Mayonnaise?

(1 year ago)

Hello doctor. Is it healthy if you use fruit salad or mixed with milk, mayonnaise / yogurt? Do the benefits remain the same?...

The Right Time To Drink Weight Loss White Tea?

The Right Time To Drink Weight Loss White Tea?

(10 days ago)

Hello doctor,rnI’m trying to diet with the help of drinking white tea, but I’m confused when is the right time to drink white tea to lose weight, please explain doctor,...

The Menstrual Cycle Is Advancing, Is It Normal?

The Menstrual Cycle Is Advancing, Is It Normal?

(1 year ago)

afternoon I want to ask my normal coming month is not if the 13th of November came back for 4 days and the 6th of December came another month for 4 days is that normal? and how do ...

Leave a Reply

Your email address will not be published. Required fields are marked *